Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Indivisibility of central values of $ L$-functions for modular forms


Author: Masataka Chida
Journal: Proc. Amer. Math. Soc. 143 (2015), 2829-2840
MSC (2010): Primary 11F67; Secondary 11F37
DOI: https://doi.org/10.1090/S0002-9939-2015-12503-8
Published electronically: February 25, 2015
MathSciNet review: 3336608
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we generalize works of Kohnen and Ono (in Invent. Math., 1999) and James and Ono (in Math. Ann., 1999) on indivisibility of (the algebraic part of) central critical values of $ L$-functions to higher weight modular forms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11F67, 11F37

Retrieve articles in all journals with MSC (2010): 11F67, 11F37


Additional Information

Masataka Chida
Affiliation: Graduate School of Mathematics, Kyoto University, Kitashirakawa, Sakyo-ku, Kyoto, Japan, 606-8502
Email: chida@math.kyoto-u.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-2015-12503-8
Received by editor(s): March 15, 2014
Published electronically: February 25, 2015
Additional Notes: The author was supported in part by the Japan Society for the Promotion of Science Research Fellowships for Young Scientists
Communicated by: Ken Ono
Article copyright: © Copyright 2015 American Mathematical Society